# SDR AALA201907089018

- Difficulty date: June 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA FLOOR PANEL 221PF DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006. **SUPPLEMENTAL REPORT TO CHANGE FLOOR PANEL NUMBER FROM 221DF TO 221PF IN SECTION 4**
